DOI QR코드

DOI QR Code

CATEGORICAL PROPERTY OF INTUITIONISTIC TOPOLOGICAL SPACES

Lee, Seok-Jong;Chu, Jae-Myoung

  • Published : 2009.10.31

Abstract

We obtain some characterizations of continuous, open and closed functions in intuitionistic topological spaces. Moreover we reveal that the category of topological spaces is a bireflective full subcategory of the category of intuitionistic topological spaces.

Keywords

intuitionistic set;intuitionistic topological space;continuous function;open function;closed function

References

  1. K. T. Atanassov, Intuitionistic fuzzy sets, Fuzzy Sets and Systems 20 (1986), 87-96. https://doi.org/10.1016/S0165-0114(86)80034-3
  2. K. T. Atanassov, More on intuitionistic fuzzy sets, Fuzzy Sets and Systems 33 (1989), no. 1, 37-45. https://doi.org/10.1016/0165-0114(89)90215-7
  3. K. T. Atanassov and S. P. Stoeva, Intuitionistic fuzzy sets,in Proceedings of the Polish Symposium on Interval & Fuzzy Mathematics (Poznan, 1983), (Poznan), Wydawn. Politech. Poznan. (1983), 13-16
  4. S. Bayhan and D. Coker, Pairwise separation axioms in intuitionistic topological spaces, Hacet. J. Math. Stat. 34S (2005), 101-114
  5. D. C¸ oker, An introduction to intuitionistic fuzzy topological spaces, Fuzzy Sets and Systems 88 (1997), 81–89 https://doi.org/10.1016/S0165-0114(96)00076-0
  6. D. Coker, An introduction to intuitionistic topological spaces, Bulletin for Studies and Exchanges on Fuzziness and its Applications 81 (2000), 51–56
  7. H. Herrlich and G. E. Strecker, Category Theory: an introduction. Boston, Mass.: Allyn and Bacon Inc., 1973.
  8. K. T. Atanassov, Answer to D. Dubois, S. Gottwald, P. Hajek, J. Kacprzyk and H. Prade's paper: Terminological difficulties in fuzzy set theory-the case of 'intuitionistic fuzzy sets', Fuzzy Sets and Systems 156 (2005), no. 3, 496-499 https://doi.org/10.1016/j.fss.2005.06.003
  9. S. Bayhan and D. Coker, On separation axioms in intuitionistic topological spaces, Int. J. Math. Math. Sci. 27 (2001), no. 10, 621-630 https://doi.org/10.1155/S0161171201004884
  10. D. Coker, An introduction to fuzzy subspaces in intuitionistic fuzzy topological spaces, J. Fuzzy Math. 4 (1996), no. 4, 749-764

Cited by

  1. FUZZY δ-TOPOLOGY AND COMPACTNESS vol.27, pp.2, 2012, https://doi.org/10.4134/CKMS.2012.27.2.357